# SDR UPS00832674

- Difficulty date: May 22, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ON PRE-DEPARTURE CHECK, FOUND EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY BATTERY ASSY, OPS CK GOOD.
